Review: could Vitamin c cause Protein urine present?
Summary: there is no Protein urine present reported by people who take Vitamin c yet.
We study 1,154 people who have side effects while taking Vitamin c from FDA and social media. Find out below who they are, when they have Protein urine present and more.
You are not alone: join a mobile support group for people who take Vitamin c and have Protein urine present >>>
Vitamin c has active ingredients of L-ascorbic acid. It is often used in vitamin supplementation. (latest outcomes from 1,521 Vitamin c users)
Protein urine present
Protein urine present has been reported by people with high blood pressure, multiple myeloma, rheumatoid arthritis, pain, high blood cholesterol. (latest reports from 2,139 Protein urine present patients)
On Jan, 31, 2015: No report is found
Do you have Protein Urine Present while taking Vitamin C?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin c
- support group for people who have Protein Urine Present
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Vitamin c, Protein urine present
You may be interested at these reviews (Write a review):
- Lansoprazole and vitamin c drug interactions (1 response)
Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.
More reviews for: Vitamin c, Protein urine present
Comments from related studies:
From this study (5 days ago):
I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.
Carmie on Jan, 26, 2015:
I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.
From this study (2 weeks ago):
I have had the mirena for just about two years. I have had bloody urine for 5 days now along with painful urination and the cramps just won't seem to go away.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.